# SDR ASAA0977127

- Difficulty date: December 3, 2009
- Submitted: December 10, 2009
- Operation: Air carrier
- Aircraft: N644AS
- Make and model: Boeing 737790
- Aircraft serial: 30795
- Aircraft time: 24,909 hours, 10,918 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143A611028
- Part serial: 001281
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR REQUIRES OUTER SKIN REPLACEMENT.  REMOVED DAMAGED OUTER SKIN, FABRICATED NEW SKIN AND INSTALLED.
